Economics at your fingertips  

New Sufficient Conditions for the g-maximum Inequality

Rabia Nessah () and M. Larbani

Post-Print from HAL

Date: 2007-05-31
Note: View the original document on HAL open archive server:
References: Add references at CitEc
Citations: Track citations by RSS feed

Published in Fifth International Conference on Nonlinear Analysis and Convex Analysis (NACA 2007), May 2007, Hsinchu, Taiwan

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: New sufficient conditions for the g-maximum inequality (2009)
Working Paper: New Sufficient Conditions for the g-maximumInequality (2007) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

Page updated 2020-11-26
Handle: RePEc:hal:journl:hal-00257307